# SDR TRAX200701492

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10054
- Aircraft time: 12,612 hours, 8,541 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE AFTER GEAR RETRACTION, FOLLOWED QRH AND GOT GOOD GEAR INDICATION.  RETURNED TO ROC.  {A/C RETURNED TO ROC AFTER T/O}.  EMERGENCY EQUIPMENT ON STANDBY.  FLT 4931 CX.
